Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Groups with parametric exponents


Author: Roger C. Lyndon
Journal: Trans. Amer. Math. Soc. 96 (1960), 518-533
MSC: Primary 20.10
DOI: https://doi.org/10.1090/S0002-9947-1960-0151502-6
MathSciNet review: 0151502
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Baer, Abelian groups without elements of finite order, Duke Math. J. vol. 3 (1937) p. 68. MR 1545974
  • [2] G. Baumslag, Some aspects of groups with unique roots, Acta Math. vol. 103 (1960). MR 0122859 (23:A191)
  • [3] P. Hall, Nilpotent groups, Canadian Mathematical Congress, University of Alberta, 1957.
  • [4] P. G. Kontorovich, On the theory of noncommutative torsion free groups, Doklady Akad. Nauk SSSR. vol. 59 (1948) p. 213.
  • [5] M. Lazard, Sur les groupes nilpotents et les anneaux de Lie, Ann. Sci. Ecole Norm. Sup. (3) vol. 71 (1954) p. 101. MR 0088496 (19:529b)
  • [6] A. I. Malcev, Nilpotent torsion free groups, Izv. Akad. Nauk SSSR. Ser. Mat. vol. 13 (1949) p. 201. MR 0028843 (10:507e)
  • [7] B. H. Neumann, Adjunction of elements to groups, J. London Math. Soc. vol. 18 (1943) p. 12. MR 0008808 (5:58s)
  • [8] V. A. Tartakovski, Application of the sieve method to the solution of the word problem for certain types of groups, Mat. Sb. N.S. vol. 25 (67) (1949) p. 251. MR 0033815 (11:493b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.10

Retrieve articles in all journals with MSC: 20.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0151502-6
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society